Aspro Regular 20 Tablets

Aspro Regular 20 Tablets
Single Order
You save $0.51
$4.50

$3.99

Aspro Tablets provide effective temporary relief from pain, headache, migraine, symptoms of cold and flu, toothache, rheumatic and arthritic pain, period pain, fibrosities and neuralgia. It also reduces fever and relieve imflammation associated with muscular pain, strains and sprains.

Dosage

Adults: take 2 - 3 tablets with water every 4 hours as necessary

Children over 12 years: take 1 - 2 tablets with water very 4 hours as necessary

Do not exceed 12 tablets in 24 hours unless directed by a doctor

Do not take for more than 10 days unless directed by a doctor

Aluminium, gluten and lactose free

Caution

Do not use if you suffer from stomach ulcer, are in the last 3 months of pregnancy, are taking anti-coagulant therapy, or are allergic to asprin, ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs)

Do not use if you have asthma, are pregnant or if you are taking other medicines containing asprin or other NSAIDs, unless directed by your doctor

See a doctor before taking Aspro Tablets for thinning the blood or for your heart

DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE EXCEPT ON DOCTOR'S ADVICE

CONSULT A DOCTOR BEFORE GIVING THIS MEDICINE TO CHILDREN OR TEENAGERS WITH CHICKENPOX, INFLUENZA OR FEVER.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed

Prolonged or exessive use without medical supervision could be harmful

Ingredient   

Aspirin 320 mg 

Reviews

For every order shipped, we make a donation to a charity. You pay nothing extra.